# SDR TIMA20130818008

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 36,932 hours, 37,258 cycles
- Engine: Pwa PT6A65B
- Engine time: 21,313 hours, 29,944 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061328B
- Part serial: 2240791
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE SLOWLY LOST TORQUE DURING CRUISE AT FL 200.  ENGINE TORQUE EVENTUALLY FELL TO 0 AND ENGINE WAS SHUTDOWN.  ACFT DIVERTED AND LANDED UNEVENTFULLY.  PROBLEM WAS DETERMINED TO BE A FAULTY ENGINE FUEL CONTROL UNIT.
